# SDR GAIA01175ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, A HORIZONTAL STIFFENER WAS DISCOVERED CORRODED AT BS 178 BULKHEAD, WL 188 LBL 25 TO RBL 25.  ACCOMPLISHED BS 178 BULKHEAD HORIZONTAL STIFFENER REMOVAL AND REPLACEMENT BS 178 WL 188 LBL 25 TO RBL 25 IAW SRM 53-10-2 PAGE 3 AND SRM 51-30-5 AND SRM 51-10-2.  (M)
